# SDR FDEA201301310240

- Difficulty date: January 31, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 40,082 hours, 24,286 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: B05JB1040
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

MAIN CARGO DECK SMOKE DETECTOR ACTIVATED WHEN APU BLEED SELECTED ON.  SMOKE FILLED MAIN DECK. CLOSED APU BLEED AND SHUTDOWN APU, BATTERIES.   FOUND BOTH RELIEF VALVES STUCK OPEN ON BOTH SIDES.   REPLACED APU PRESSURE LINE CHECK VALVE IAW MM 29-14-17-04, REPLACED YELLOW RESERVOIR AIR PRESSURE RELIEF VALVE IAW MM 29-14-00-00 & MM 29-11-11-04.    DECONTAMINATION CHECK IAW MM21-51-00-03.
